# SDR AUS20031328

- Difficulty date: December 30, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Worn
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUXILIARY PITOT SYSTEM LEAKING.  LEAK TRACED TO PITOT LINE RUBBING ON TIE ROD BRACKET AT STN 410 RBL 50 WL300.
